# SDR ASAA2017101122249

- Difficulty date: October 11, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,096 hours, 12,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, LOWER SILL WEB CORRODED AND HAS LARGE AREAS OF BARE METAL AND PEELING PAINT.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW  SRM 53-60-15-1A-1.  REMOVED AND REPLACED THE  LOWER SILL WEB IAW SRM 51-40-02, DWG 146A8120, REV, DWG 146A8340, REV  A, SRM 51-40-02, AND INSTALLED A NEW LOWER SILL WEB IAW DWG 146A8340, REV A AND SRM 51-40-02.
